# SDR IPXA2019121650049

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101556
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CSTA 720 UPPER SEGMENT DAMAGEDFRAMED REPAIR STA 720 BETWEEN S-14L TO S-10L P/N 143N1015-56 ACCOMPLISHED PER SRM 53-00-07-2R-1 REPAIR HAS FOLLOW UP INSP ASSIGNED SEE SECTION 2 PG FOR ALL REQUIREMENTS
